MAUDE Adverse Event Report: ARTHREX, INC. DRV,3.5MM HEX,CANN (MINI HUDSON); ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. DRV,3.5MM HEX,CANN (MINI HUDSON); ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number DRV,3.5MM HEX,CANN (MINI HUDSON)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that an ar-8967d hex driver and the head of the screw broke during use.Surgeon used a product from another manufacturers to complete the case.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation identified that the tip of the device had broken.However, without the return of the device, further investigation cannot be performed.The root cause of the reported failure mode is undetermined.

Brand Name
DRV,3.5MM HEX,CANN (MINI HUDSON)
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13758007
Report Number1220246-2022-04599
Device Sequence Number20048572
Product Code LXH
UDI-Device Identifier00888867056718
UDI-Public00888867056718
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRV,3.5MM HEX,CANN (MINI HUDSON)
Device Catalogue NumberAR-8967D
Device Lot Number011717
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2022
Supplement Date Received by Manufacturer02/24/2022
Initial Report FDA Received Date03/14/2022
Supplement Report FDA Received Date03/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/04/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown